To cite this record: http://ddd.uab.cat/record/76160
Series parallel linkages
Cruickshank, James
McLaughlin, Jonathan

Date: 2011
Abstract: We study spaces of realisations of linkages (weighted graphs) whose underlying graph is a series parallel graph. In particular, we describe an algorithm for determining whether or not such spaces are connected.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; article ; publishedVersion
Published in: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 359-378, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_05


20 p, 189.2 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2011-09-06, last modified 2014-10-07



   Favorit i Compartir
QR image